Archived

This topic is now archived and is closed to further replies.

I Feel Like A Hypocrite Adding A Post, But Please Add Tags If You're Discussing A Side Effect. (Rop--Dizziness, Hair Loss, Fears This Drug Is A Mistak

1 post in this topic

I'm at the point now where I think managing acne (and depression, but especially this) has had a huge, crappy impact on my life...specifically, ability to focus and energy levels (so, everything).

In a given day, I drink four cups of moderately strong homebrewed coffee. (More.) I eat well, I take a multivitamin, I'm on 50 mg of Aldactone (have been since September 2009, weaning self off of it because I suspect it was causing hair loss, hyperkalemia, severe fatigue and perpetual muscle pain) and onto 115 mg Solodyn ER (one month on it).

I feel like I'm drowning in my own brain every day. The fatigue is serious.

I take iron for anemia, I get 7 hours of sleep per day, I'm moderately active, I'm not overweight, I don't drink or use drugs, and this is becoming unbearable. Blood tests show I'm not nutritionally or thyroid deficient.

And yet I am borderline punch-drunk 24/7 and I still get little nodules/have discolorations. (20s, woman, have had moderately severe to plain severe cystic acne from age 13 onward, and am getting so tired of this. I don't want to go back on Accutane. Every drug seems to have these side effects.)

This is my question--should I just get off of his drug and star using a blue light I bought? I'm miserable. There's nothing in life that side effects of drugs I'm sick of taking can't make worse. For what it's worth, I also use astringent and benzoyl peroxide and Retin-A, but I use the one more consistently than the other. I don't use sunscreen or moisturizer unless I go out before PM and (for the latter) am putting on make-up. I don't use a comedogenic face wash.

The drugs are all that's worked, but they are making life awful. My derm also offered Ziana gel.

Share this post


Link to post
Share on other sites